# SDR 98ZZZX1725

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 47086
- Condition: Contaminated
- Location: Fuel Nozzle
- Part time: 1,270 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SOME CONTAMINATION ON FILTER WHERE SCREEN ATTACHES TO BASE.  ALSO, BLACK PARTICULATES ON BASE FACING INLET OF FUEL.  CONTAMINATION CLEANED BY ULTRASONIC METHOD GOOD.
